# SDR VNAA20250602002

- Difficulty date: April 2, 2025
- Submitted: June 2, 2025
- Operation: Air carrier
- Aircraft: N598NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15413
- Aircraft time: 19,600 hours, 17,685 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: SH670321483
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SETTLEMENT FITTING (1EA) BTW FS 379 AND FS 394, RBL12 OF FWD LAVATORY AT FUSELAGE FLOOR STRUCTURE.   CORROSION ON SETTLEMENT FITTING (1EA) BTW FS 379 AND FS 394, RBL12 OF FWD LAVATORY AT FUSELAGE FLOOR STRUCTURE WAS EVALUATED DUE TO EXCESIVE DAMAGE PER CRJ/900 SRM 53-00-00-101-001-A01 AND REPLACED PER CRJ-900 SRM 51-42-21-001-001-A01.
